MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126500490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred on an unspecified date and involved a microbore extension set - 5 inch, prepierced t-site.It was reported that all port sides are leaking.There was patient involvement and no adverse event or patient harm.
 
Additional Manufacturer Narrative
Received one (1) new 126500490 microbore extension set for inspection.No damages or anomalies noted.The set was leak tested per product specifications.There was no leakage.The reported complaint of leakage could not be confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record for lot 13518314 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
MICROBORE EXTENSION SET - 5 INCH, PREPIERCED T-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18253344
Report Number9615050-2023-00699
Device Sequence Number7191514
Product Code FPA
UDI-Device Identifier10887787005490
UDI-Public(01)10887787005490(17)260301(10)13518314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Catalogue Number126500490
Device Lot Number13518314
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date12/02/2023
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown